RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 4, Pages 874–883 (Mi izv2396)  

This article is cited in 2 scientific papers (total in 2 papers)

Additional inequalities in the topology of real plane algebraic curves

T. Fidler


Abstract: This article contains new inequalities connecting numerical characteristics of a nonsingular real algebraic projective plane curve whose set of imaginary points is not connected. These inequalities supplement the inequalities obtained by Rokhlin. The proofs in essence repeat Rokhlin's proofs, but in situations different than those which he considered.
Bibliography: 9 titles.

Full text: PDF file (1601 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 27:1, 183–191

Bibliographic databases:

UDC: 513.6
MSC: 14H99
Received: 03.08.1983

Citation: T. Fidler, “Additional inequalities in the topology of real plane algebraic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 49:4 (1985), 874–883; Math. USSR-Izv., 27:1 (1986), 183–191

Citation in format AMSBIB
\Bibitem{Fid85}
\by T.~Fidler
\paper Additional inequalities in the topology of real plane algebraic curves
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 4
\pages 874--883
\mathnet{http://mi.mathnet.ru/izv2396}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806689}
\zmath{https://zbmath.org/?q=an:0618.14013|0592.14028}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 27
\issue 1
\pages 183--191
\crossref{https://doi.org/10.1070/IM1986v027n01ABEH001171}


Linking options:
  • http://mi.mathnet.ru/eng/izv2396
  • http://mi.mathnet.ru/eng/izv/v49/i4/p874

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Ya. Viro, “Progress in the topology of real algebraic varieties over the last six years”, Russian Math. Surveys, 41:3 (1986), 55–82  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Degtyarev, V. M. Kharlamov, “Topological properties of real algebraic varieties: du coté de chez Rokhlin”, Russian Math. Surveys, 55:4 (2000), 735–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:149
    Full text:48
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020